Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

what are these red dots (blotch) on head of my penis?

After masturbation and the occassional bath, i notice that the head of my penis becomes somewhat covered in red blotches. the head is not fully covered. all that appears are these red dots over the head, they are not raised (well some are but so little its hard to see without thorough analysis), painfull or anything, they make the head (glans) of my penis very unsightly. what are these red dots?, they also spread onto the inside of the forskin (can see when pulled back), however they are not as bad as on the head.
Asked On : Fri, 9 Jul 2010
Answers:  3 Views:  2983
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  Anonymous's Response
So are you guys saying that this isnt a disease?? Because i have this problem too.
Answered: Mon, 10 Jan 2011
  Anonymous's Response
Um....geogemashi....are you serious?!....a SIN?'s life in the middle ages treating you?
Answered: Mon, 27 Sep 2010
  User's Response
masturbation causes health probs plus it's a sinful act so dont do it
Answered: Sun, 11 Jul 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor